Jump to content

Side Effects Of Increased Dosage


Recommended Posts

Hi all,

I just started on 100mg of sertraline a few days ago, having previously taken 50mg. No matter what time I get up in the morning, after about 3 hours, I start getting really groggy and I have to take a nap. Has anyone else had this experience when upping the dose, and did it subside after a while?

Thanks.

Link to comment
Share on other sites

It has been a while since I went from 50 to 100mg Zoloft (sertraline), but I do remember an adjustment period.

If you tolerated the 50mg well, then I think your body will likely adjust to the new dosage.

Funny thing though, well not really funny LOL, but I think 75mg is the best dose for me. I break the pills up on occasion.

My doctor gave me the go ahead to take whatever dose I'm comfortable with. Not sure everyone has a doc like that though.

Take care. You'll probably adjust to the new dose.

-AG

Link to comment
Share on other sites

AloneGuy,

I was going to cut the 100mg down to 75mg, but thought I'd just go ahead and see how 100mg worked. They make me feel a bit dizzy-headed. I had an appointment today, so I couldn't nap (yet), and driving I even felt a bit weird. After my nap, I usually feel super good and energetic, so hopefully that will be the norm after the side effects. Thanks for responding.

Link to comment
Share on other sites

When I used to take Sertaline, this was my most bothesome side effect during the start up phase. For the first 2 months on 50mg, I was ready for bed a coulple hours after taking it. Once I went to 100mg, I was tired, but it only lasted a couple of weeks and I got back to my normal self. You may be better off just staying at the 100mg dose. If you go to 75mg, once you get past this phase, if you have to increase to 100mg it will start all over again. But since you already have it in your system, the start up effects usually don't last as long. My doctor switched me to Effexor a couple of weeks ago, but I do have to say I responded well to Sertraline and had planned on staying on it long term. But my cholesterol medication was leaving my body too quickly when I was on Sertraline so I had to switch. I hope you find the relief you're looking for, Sertraline is a pretty good anti-depressant to take.

Edited by flasquish
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...